Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
In This Section
Volume 16, Issue 4 (Jan 2008)

Issues

Solving a scalar degenerate multidimensional identification problem in a Banach space

M. Ivanchov
  • Department of Mathematics and Mechanics, Ivan Franko National University of Lviv, Universitetska St. 1, 79000, Lviv, Ukraine. Email:
/ A. Lorenzi
  • Dipartimento di Matematica “F. Enriques”, Università degli Studi di Milano, Via Saldini 50, 20133 Milano, Italy. Email:
/ N. Saldina
  • Department of Mathematics and Mechanics, Ivan Franko National University of Lviv, Universitetska St. 1, 79000, Lviv, Ukraine. Email:
Published Online: 2008-09-11 | DOI: https://doi.org/10.1515/JIIP.2008.022

Abstract

We recover a non-negative time-dependent function, vanishing only at t = 0, in a linear multi-dimensional parabolic equation with a power degeneration. First we prove an existence and uniqueness result for an identification problem in a general Banach space via Semigroup Theory. Then we apply such a result to our specific linear parabolic equation related to a smooth bounded domain in ℝn.

Key words.: Identification problems; linear degenerate parabolic equations; first-order linear differential equations in Banach spaces; Semigroup Theory; existence and uniqueness results

About the article

Received: 2007-12-04

Accepted: 2008-02-18

Published Online: 2008-09-11

Published in Print: 2008-07-01


Citation Information: Journal of Inverse and Ill-posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/JIIP.2008.022.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Mykola I. Ivanchov and Tetyana Savitska
Journal of Mathematical Sciences, 2012, Volume 181, Number 1, Page 47

Comments (0)

Please log in or register to comment.
Log in